# SDR AALA202405226502

- Difficulty date: May 19, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,659 hours, 37,270 cycles
- System (JASC): 5630 · Door Windows
- Part: Window
- Part number: UNKNOWN
- Condition: Scratched
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT PASSENGER / CREW DOOR 832 OUTER WINDOW PANE SCRATCHED. REPLACED WINDOW PANEL PER AMM 56-31-13.
